# SDR 20010122CW002

- Difficulty date: December 8, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N9044V
- Make and model: Beech 58
- Aircraft serial: TH216
- Engine: Cont IO520C
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 101490071
- Part serial: 13404
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIR MDT ATTITUDE INDICATOR, INOPETATIVE., DIVIRTED TO HARRISON PA, REMOVED AND REPLACED ATTITUDE INDICATOR, OPS CHECK GOOD.
